List of citations in Numdam for : Global regularity of the solutions to the capillarity problem

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 1, p. 157-175

Liang, Fei-Tsen

Rendiconti del Seminario Matematico della Universit√† di Padova, Volume 110  (2003), p. 57-96

Finn, Robert

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 3, p. 361-379

Emmer, Michele

Rendiconti del Seminario Matematico della Universit√† di Padova, Volume 65  (1981), p. 143-162